# SDR QMLA2023032720020

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Aircraft time: 14,817 hours
- Engine: LTS101750
- Engine time: 11,127 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIFTED FROM SENDING FACILITY WITH PATIENT ON BOARD.  UPON REACHING TDP APPROXIMATLEY 100FT AGL ROTATED AND BEGAN A CLIMB.  SHORTLY AFTER ROTATION ENG CHIP FOR #1 ENG ILLIMUNATED.  IMMEDIATLEY REDUCEDED COLLECTIVE AND ACCOMPLISED 360 DEGREE TURN BACK INTO WIND AND LANDED AND BASE PAD AT THE SAME HOSPITAL DEPARTED FROM.
